Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Algèbres de Lie rigides dont le nilradical est filiforme

dc.contributor.authorGoze, Michel
dc.contributor.authorAncochea Bermúdez, José María
dc.date.accessioned2023-06-20T18:43:32Z
dc.date.available2023-06-20T18:43:32Z
dc.date.issued1991
dc.description.abstractIn this article the authors study filiform nilpotent Lie algebras n which possess a given torus T of semisimple derivations. The solvable Lie algebras obtained by a semidirect product T⊕n depend, up to isomorphism, on one or many parameters (continuous family) or zero parameters (rigid object). When the dimension n of n grows, the number of Jacobi relations increases faster than the number of structure constants and the parameters, on which depend the continuous families for n, satisfy new equations for n+1. This phenomenon, well known since an example given by F. Bratzlavsky [J. Algebra 30 (1974), 305–316; is at the origin of the existence of the rigid Lie algebras which have nonvanishing second adjoint cohomology group. This paper gives new examples of such algebras, thus confirming the frequency of this phenomenon. The authors propose as well the first example of a rigid Lie algebra with nonrational structure constants.
dc.description.departmentDepto. de Álgebra, Geometría y Topología
dc.description.facultyFac. de Ciencias Matemáticas
dc.description.refereedTRUE
dc.description.statuspub
dc.eprint.idhttps://eprints.ucm.es/id/eprint/21127
dc.identifier.issn0764-4442
dc.identifier.officialurlhttps://www.sciencedirect.com/journal/comptes-rendus-de-lacademie-des-sciences-series-i-mathematics
dc.identifier.relatedurlhttps://www.sciencedirect.com/
dc.identifier.urihttps://hdl.handle.net/20.500.14352/58439
dc.issue.number1
dc.journal.titleComptes Rendus de l'Académie des Sciences. Série I. Mathématique
dc.language.isoeng
dc.page.final24
dc.page.initial21
dc.publisherElsevier
dc.rights.accessRightsrestricted access
dc.subject.cdu512.554.3
dc.subject.ucmÁlgebra
dc.subject.unesco1201 Álgebra
dc.titleAlgèbres de Lie rigides dont le nilradical est filiforme
dc.typejournal article
dc.volume.number312
dspace.entity.typePublication
relation.isAuthorOfPublication8afd7745-e428-4a77-b1ff-813045b673fd
relation.isAuthorOfPublication.latestForDiscovery8afd7745-e428-4a77-b1ff-813045b673fd

Download

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
ancochea.pdf
Size:
416.57 KB
Format:
Adobe Portable Document Format

Collections